2019
Том 71
№ 11

All Issues

Perun H. M.

Articles: 2
Brief Communications (Ukrainian)

Problem with pulse action for a linear stochastic parabolic equation of higher order

Perun H. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1422–1426

We prove a theorem on the well-posedness of the Cauchy problem for a linear higher-order stochastic equation of parabolic type with time-dependent coefficients and continuous perturbations whose solutions are subjected to pulse action at fixed times.

Article (Russian)

Investigation of the Cauchy problem for stochastic partial differential equations

Perun H. M., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 9. - pp. 1259–1265

It is shown that the solutions of stochastic linear parabolic equations with Poisson perturbations are stabilized in the mean square. The problem of determining the reserve of stability for a rod under random perturbations is studied.